# SDR UPS98827093

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1480-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK AFTER REMOVAL OF SKIN STA 14801 TO 1680 FOUND INTERNAL DOUBLERS AT LONGERON 32 LEFT AND 32 RIGHT TO BE CORRODED BEYOND LIMITS.  REMOVED CORRODED DOUBLERS, FABBED DOUBLERS AND FILLER AND ALODINED AND PRIMED AND INSTALLED IAW REO 04866 AND SRM 51-1-8.
